# SDR IPXA2018090433463

- Difficulty date: September 1, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 24,788 hours, 16,839 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S EVAS SYSTEM HAS WATER CONTAMINATION. REMOVED AND REPLACED CAPTAINS EVAS PER AMM 25-69-00.
